# SDR DALA2017122108898

- Difficulty date: December 20, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE BETWEEN STA 1395, AFT PRESSURE BULKHEAD, LONGERON 29L=29R.  REPLACED IAW SRM 51-30-02 AND 51-30-05.
